- -

Solutions of fractional gas dynamics equation by a new technique

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solutions of fractional gas dynamics equation by a new technique

Show full item record

Akgül, A.; Cordero Barbero, A.; Torregrosa Sánchez, JR. (2020). Solutions of fractional gas dynamics equation by a new technique. Mathematical Methods in the Applied Sciences. 43(3):1349-1358. https://doi.org/10.1002/mma.5950

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161983

Files in this item

Item Metadata

Title: Solutions of fractional gas dynamics equation by a new technique
Author: Akgül, Ali Cordero Barbero, Alicia Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, a novel technique is formed to obtain the solution of a fractional gas dynamics equation. Some reproducing kernel Hilbert spaces are defined. Reproducing kernel functions of these spaces have been found. ...[+]
Subjects: Fractional gas dynamics equation , Hilbert space , Operators
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.5950
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.5950
Project ID:
GENERALITAT VALENCIANA/PROMETEO/2016/089
AEI/PGC2018-095896-B-C22-AR
Thanks:
This research was partially supported by Spanish Ministerio de Ciencia, Innovacion y Universidades PGC2018-095896-B-C22 and Generalitat Valenciana PROMETEO/2016/089.
Type: Artículo

This item appears in the following Collection(s)

Show full item record